Hail, Pearl River
- When
- April 24, 3:37 PM CST
- Where
- Pearl River County, 4 mi NW of Poplarville
- Measured
- 1.75 in hail
- Reported by
- EMERGENCY MANAGER
- Coordinates
- 30.867, -89.583
1 hail, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS New Orleans, LA wrote its last area forecast discussion before the first event at Apr 24, 3:00 PM CST, 37 minutes earlier.
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NEW ORLEANS/BATON ROUGE LA
400 PM CDT THU APR 24 2003
UPDATED TO LOWER POPS FOR TONIGHT AND FRIDAY. SHORT WAVE ENERGY
MOVING FASTER THRU AREA THAN EXPECTED. AVN QPF GRIDS LOOK GOOD WITH
BEST CHANCE OF RAIN NORTH OF THE LAKE PONTCHARTRAIN AND OVER THE
COASTAL WATERS.
.NEW...SMALL CRAFT ADVISORY...COASTL ZONES KPQL TO INTRACOASTAL CITY
OUT 60 NM INCLUDING LAKES PONTCHARTRAIN AND MAUREPAS.
LA...NONE.
MS...NONE.LAZ034>040-046>050-056>070-MSZ068>071-077-080>082-251100- HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NEW ORLEANS LA 1000 AM CDT THU APR 24 2003 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST LOUISIANA AND EXTREME SOUTHWEST AND COASTAL MISSISSIPPI. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED TO NUMEROUS THUNDERSTORMS ARE EXPECTED THIS AFTERNOON AND TONIGHT AS A STRONG UPPER LEVEL SYSTEM AFFECTS THE AREA. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND THIS EVENING. THE MAIN HAZARD FROM SEVERE THUNDERSTORMS WILL BE DAMAGING WINDS AND LARGE HAIL...AN ISOLATED TORNADO IS ALSO POSSIBLE. THE MOST LIKELY AREAS TO SEE THIS ACTIVITY WILL BE FROM LAKES MAUREPAS TO PONTCHARTRAIN NORTHWARD OR NORTH OF INTERSTATE 10. MARINE... SMALL CRAFT ADVISORIES ARE IN EFFECT FOR ALL COASTAL WATERS INCLUDING LAKES MAUREPAS AND PONTCHARTRAIN FOR WINDS 20 TO 25 KNOTS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY NO HAZARDOUS WEATHER IS EXPECTED THROUGH WEDNESDAY. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS AND EMERGENCY MANAGEMENT PERSONNEL...IN SUPPORT OF SEVERE WEATHER OPERATIONS...MAY BE REQUIRED THIS AFTERNOON.
The national radar mosaic for the moment the first event began.
1 hail. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Mississippi in 2003Every state in 2003This day in weather historyWarnings in Mississippi, April 2003
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5351917.